advertisement
Question
Posted by: Help | 2011-03-14

Very dry skin

Evertime after a operation with anestisia my skin and lips gets extremely dry-,really hurts, start to peel from dryness, and feels like its being pulled apart from dryness and my skin is very sensitive right now. The last time it lasted for weeks.
What can I do to make this stop and do you know why this happen? I''m using cetaphil and nutruderm products and put loads of nutruderm on my face but doesn''t make a difference. I tried a rich loreal cream for dry skin but it burned my skin so I had to wash it off.

Any advice would be great

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Help, thank you for the question and my apologies for the long delay but I was away attending my London practice.
Your best option would be to consult a dermatologist who can examine the skin and advise you on the best treatment options. There are a number of reasons for excessively dry skin (xerosis) and the treatment is dependent on the cause.
From your description it seems that there may be a reaction to one of the anesthetic agents used and a simple corticosteroid and the use of Vaseline of the dry areas before anesthesia may be the answer.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anti-ageing expert | 2011-03-21

Hi Help, thank you for the question and my apologies for the long delay but I was away attending my London practice.
Your best option would be to consult a dermatologist who can examine the skin and advise you on the best treatment options. There are a number of reasons for excessively dry skin (xerosis) and the treatment is dependent on the cause.
From your description it seems that there may be a reaction to one of the anesthetic agents used and a simple corticosteroid and the use of Vaseline of the dry areas before anesthesia may be the answer.

Reply to anti-ageing expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement